# SDR DALA2017072505756

- Difficulty date: July 24, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1460, STRINGER 26L FRAME REPAIR DOUBLER HAS DAMAGE AT RIVET LOCATION.  REMOVED THE FRAME DOUBLER IAW SRM 51-40-02, ITEM 7.  FABRICATED AND INSTALLED A NEW REPAIR DOUBLER IAW SRM 53-00-07, REPAIR 5, DETAIL II.
